English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/40456
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:

Title

A proof of BRST invariance

AuthorsOrtín Miguel, Tomás
Issue DateApr-1989
PublisherElsevier
CitationPhysics Letters B 221(3-4): 294-298 (1989)
AbstractIntroducing a geometric normal ordering, we give a proof of BRST invariance of the states associated to an arbitrary genus Riemann surface with a puncture, in the operator formalism.
Description5 páginas.-- El Pdf es la versión pre-print.
Publisher version (URL)http://dx.doi.org/10.1016/0370-2693(89)91713-9
URIhttp://hdl.handle.net/10261/40456
DOI10.1016/0370-2693(89)91713-9
ISSN0370-2693
Appears in Collections:(IFTOX) Artículos
Files in This Item:
File Description SizeFormat 
ARTICULOS304750[2].pdf251,68 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.